# SDR AALA202404224514

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 39,180 hours, 4,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Slide
- Component: Bottle, Aircruisers
- Component part number: 63604339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SLIDE NOT IN THE ACCEPTABLE RANGE. IT IS IN THE RED BAND. REPLACED 4L DOOR SLIDE ASSY PER JOB CARD 72L80025001.
